# SDR AALA20170715001

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 8,675 hours, 2,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER CYLINDER REQUIRES SERVICING. SERVICED L4 DOOR DAMPER CYLINDER IAW AMM 52-10-00.
